# SDR DXTA2025040402939

- Difficulty date: April 3, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N638QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0330
- Aircraft time: 2,804 hours, 1,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY POWERING EMERGENCY EXIT SIGN BEHIND SEAT 7 AND EXIT SIGN UNDER LAVATORY SEAT TAKES CHARGE, BUT APPEARS TO LOSE IT QUICKLY. EXTERIOR EMERGENCY LIGHTS ARE CONSIDERED INOPERATIVE. CORRECTIVE ACTION: MCC REQUESTED ALL EMERGENCY BATTERIES REPLACED DUE TO FAULTS. SEE ITEMS 6,7,8.9 FOR DETAILS. REMQVED EMERGENCY LIGHT BATTERY POSITION#1 P/N CBS28-1 S/N I874M AND INSTALLED WITH CUSTOMER SUPPLIED NEW BATTERY ASSY P/N 6430028-1 S/N C25-13399 OPS CHECK GOOD NO OTHER FAULT DETECTED TO THIS POINT REF CE-680AS MM 33-50.06, MM 33-50-00 REMOVED EMERGENCY LIGHT BATTERY POSITION# 2 P/N CBS28-1 S/N 005246 AND INSTALLED WITH CUSTOMER SUPPLIED NEW BATTERY ASSY P/N 6430028-1 S/N M24-11896 OPS CHECK GOOD NO OTHER FAULT DETECTED TO THIS POINT REF CE-680AS MM 33-50-06 MM 33-50-00 REMOVED EMERGENCY LJGHT BATTERY POSITION #3 P/N CBS28-1 S/N 009011 AND INSTALLED WITH CUSTOMER SUPPLIED NEW BATTERY ASSY P/N 6430028-1 S/N M24-11895 OPS CHECK GOOD NO OTHER FAULT DETECTED TO THIS POINT REF CE-680AS MM 33-50-06, MM 33-50-00 REMOVED EMERGENCY LIGHT BATTERY POSITION #4 P/N CBS28-1 S/N 008113 AND INSTALLED WITH CUSTOMER SUPPLIED NEW BATTERY ASSY P/N 6430028-1 S/N C25-13400 OPS CHECK GOOD NO OTHER FAULT DETECTED TO THIS POIINT REF CE-680AS MM 33-50-06, MM 33-50-00
